Interfaces and Free Boundaries


Previous issue  | Next issue  | Most recent Issue | All Issues | IFB summary
Volume 16, Issue 3, 2014
Metadata
 

Global existence and decay for solutions of the Hele–Shaw flow with injection
C.H. Arthur Cheng, Daniel Coutand and Steve Shkoller
pp. 297–338
Abstract | Full-Text PDF (402 KB) | Metadata

On a generalized Muskat–Brinkman type problem
Nikolai Chemetov and Wladimir Neves
pp. 339–357
Abstract | Full-Text PDF (254 KB) | Metadata

On the regularity of the free boundary for quasilinear obstacle problems
Samia Challal, Abdeslem Lyaghfouri, José Francisco Rodrigues and Rafayel Teymurazyan
pp. 359–394
Abstract | Full-Text PDF (381 KB) | Metadata

On sharp interface limits for diffuse interface models for two-phase flows
Helmut Abels and Daniel Lengeler
pp. 395–418
Abstract | Full-Text PDF (374 KB) | Metadata

The fractional Cheeger problem
Lorenzo Brasco, Erik Lindgren and Enea Parini
pp. 419–458
Abstract | Full-Text PDF (642 KB) | Metadata